24, Given that the labels for Comirnaty and BioNTech clearly state that the vaccination should not be given to individuals that are allergic to the ingredients. I have noted that one of the primary ingredients of the Lipid Nanoparticle delivery system is "ALC 1035" (two attachments, parts highlighted) in the Pfizer shots. The fourth attachment is the toxicity report of ALC-1035, which comprises 30-50% of the total ingredients.3 The Safety Data Sheet, (attached as Exhibit B) for this primary ingredient states that it is Category 2 under the OSHA HCS regulations (21 CFR 1910) and includes several concerning warnings, including but not limited to:
1. Seek medical attention if it comes into contact with your skin;
2. If inhaled and breathing is difficult, give cardiopulmonary resuscitation
3. Evacuate if there is an environmental spill
4.The chemical, physical, and toxicological properties have not been completely investigated
5. Caution: Product has not been fully validated for medical applications. For research use only
25. Other journals and scientific papers denote that this particular ingredient has never been used in humans before.4 To be abundantly clear, one of the listed primary ingredients of these injectables is Polyethylene glycol ("PEG") which is a derivative of ethylene oxide. Polyethylene glycol is the active ingredient in antifreeze. While it is hard to believe this is a key ingredient in these vaccines, it would explain the increased cardiovascular risks to users of BioNTech or Comirnaty shots. I cannot discern what form of alchemy Pfizer and the FDA have discovered that would make antifreeze into a healthful cure to the human body. Others seem to agree my point per recent scientific studies that caused a group of 57 doctors and scientists to call for an immediate halt to the vaccination program.5 In short, this antifreeze ingredient is being studied for the first time in human injectables. According to the VAERS data, which admittedly underreports by as much as 100 times the actual SAE's, there are well more than 600,000 documented Serious Adverse Events (ones requiring medical attention) alone and more than 13,000 fatalities directly linked to this particular vaccine. I cannot understand how this vaccine remains on the list of available options to treat Covid, when there are so many other non-deadly or injurious options available.
26. As such I believe it is reasonable to conclude that humans are allergic to thse dangerous and deadly toxins and therefore should not take vaccinations with either Cominraty or BioNTech. Again I have identified an agent that possess a significant hazard to Soldiers, which should fall under DA Pam 385-62 Toxic Safety Standards cited in 2-11.
27. My assessment is that ALC 0315 is a known toxin with little study, specifically restricted to "research only" and effectively has no prior use history, with the SDS designation of (GHS02), listed as H315 and H319, in other words, hazardous if inhaled, ingested, or in contact with skin and a health hazard with the designation (P313). A review of the SDS outlines that it is not for human or veterinary use,
36. I personally observed the most physically fit female Soldier i have seen in over 20 years in the Army, go from Collegiate level athlete training for Ranger School, to being physically debilitated with cardiac problems, newly diagnosed pituitary brain tumor, thyroid dysfunction within weeks of getting vaccinated. Several military physicians have shared with me their firsthand experience with a significant increase in the number of young soldiers with migraines, menstrual irregularities, cancer, suspected myocarditis and reporting cardiac symptoms after vaccination. Numerous soldiers and DOD civilians have told me of how they were sick, bed-ridden, debilitated, unable to work for days to weeks after vaccination. I have also recently reviewed three flight crew members' medical records, all of which presented with significant and aggressive systemic health issues. Today i received word of one fatality and two ICU cases on Fort hood; the deceased was an Army pilot who could have been flying at the time. All three pulmonary embolism events happened within 48 hours of their vaccination. I cannot attribute this result to anything other than the Covid 19 vaccines as the source of these events. Each person was in top physical condition before inoculation and each suffered the event within 2 days post vaccination. Correlation by itself does not equal causation, however, significant causal patterns do exist that raise correlation into probable cause; and the burden to prove otherwise falls on the authorities such as the CDC, FDA, and pharmaceutical manufacturers. I find the illnesses, injuries and fatalities observed to be the proximate and causal effect of the Covid 19 vaccinations.
Game. Set. Match.
Stick a fork in that poison sh*t they authorized injecting into people. It's done.
ANTIFREEZE, FFS?!?!?!? What in blistering fuck were they THINKING???
Read The Whole Thing for yourself.
We applaud the courage and moral bravery displayed by Dr. Theresa Long, wish her a long a happy life, and would like to pro-actively make the following observation of the probable reaction from TPTB, including her direct superiors at the Five-Sided Puzzle Palace:
We hope our precaution proves unnecessary, but take nothing for granted in these times.